Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NO THANX! It's enough to not try lexapro 4 me!

Posted by Okpolosi on April 26, 2003, at 16:31:01

In reply to Re: NO THANX! It's enough to not try lexapro 4 me! Okpolosi, posted by eve70 on April 26, 2003, at 13:45:38

> Hi OK, tanx for your share!
> I would only to say that the side effects you reported will probably kill me!
> I am unipolar melanchonic depressed.
> I was on lot of ad, last one, Celexa, made me dizzy, some kind of zomby, during all day.
> I thought that s/e of lexapro were less or less intensive than celexa....but it seems not to be true.
> In your opinion, which are the main differences between celexa and lexapro?
> I don't know what i'm gonna do, dr. would make me try lexapro but i'm scared about s/e, cause i need to feel me alive even if depressed!
> Thanx you OK for your share.
> eve

I can't speak for Celexa, Lex is the only med I have ever taken. The dizziness I experienced got better each day, I've been taking 10mg and am well into my 3rd month. Occasionally I have a slight touch of dizziness an hour or two after taking, but now it is so slight I hardly notice if I'm busy.

Some people have better results taking Lex in the evening, so they sleep through the SE's. I began by taking it in the morning but found I was getting sleepy around 7PM. Now I take it at 2-3PM, fall asleep easily around 11PM and sleep soundly through the night. This is a HUGE plus for me as all through my life I have been an insomniac, never felt rested, and was grouchy all day as a result. A lot of my depression stemmed from the fact that I could not sleep and I obssessed about it constantly.

I want to stress again that all my comments are about my own experience, and I believe I had more trouble with the SE's than others who have posted here. We all react differently, and it is possible your experience will not be so bad. If I had to do it all over again knowing what I know now, I would still suffer through the initial SE's because the benefits I have reaped were well worth it.

Sorry I couldn't answer more of your questions. I would still encourage you to try to do what your DR asks, or if it would help, get a second and third opinion from professionals in different fields. By thay I mean you may want to talk to a mental health professional, a regular doctor, a psychologist, etc.

I hope some of this has helped, and best of luck to you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Okpolosi thread:222292
URL: http://www.dr-bob.org/babble/20030423/msgs/222634.html